Products of real equivariant weight filtrations

Abstract

We first show the existence of a weight filtration on the equivariant cohomology of real algebraic varieties equipped with the action of a finite group, by applying group cohomology to the dual geometric filtration. We then prove the compatibility of the equivariant weight filtrations and spectral sequences with Künneth isomorphism, cup and cap products, from the filtered chain level. We finally induce the usual formulae for the equivariant cup and cap products from their analogs on the non-equivariant weight spectral sequences.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Brown, K.S.: Cohomology of Groups. Graduate Texts in Mathematics, vol. 87. Springer, New York (1982)

    Google Scholar 

  2. 2.

    Carlson, J.F., Townsley, L., Valero-Elizondo, L., Zhang, M.: Cohomology Rings of Finite Groups with an Appendix: Calculations of Cohomology Rings of Groups of Order Dividing 64 (Algebra and Applications). Kluwer Academic Publishers, Dordrecht (2003)

    Google Scholar 

  3. 3.

    Deligne, P.: Poids dans la cohomologie des variétés algébriques. In: Proceedings of the International Congress of Mathematicians, Vancouver, pp. 79–85 (1974)

  4. 4.

    Fichou, G.: Equivariant virtual Betti numbers. Ann. de l’Inst. Fourier 58(1), 1–27 (2008)

    MathSciNet  Article  Google Scholar 

  5. 5.

    Guillén, F., Navarro Aznar, V., Pascual, P., Puerta, F.: Hyperrésolutions cubiques et descente cohomologique. Lecture Notes in Mathematics, vol. 1335. Springer, Berlin (1988)

    Google Scholar 

  6. 6.

    Guillén, F., Navarro, V.: Un critère d’extension des foncteurs définis sur les schémas lisses. IHES Publ. Math. 95, 1–83 (2002)

    Article  Google Scholar 

  7. 7.

    Kurdyka, K.: Ensembles semi-algébriques symétriques par arcs. Math. Ann. 281, 445–462 (1988)

    MathSciNet  Article  Google Scholar 

  8. 8.

    Kurdyka, K., Parusiński, A.: Arc-symmetric sets and arc-analytic mappings. In: Panoramas et Synthèses, vol. 24. Mathematical Society of France, pp. 33–67 (2007)

  9. 9.

    Limoges, T., Priziac, F.: Cohomology and products of real weight filtrations. Ann. de l’Inst. Fourier 65(5), 2235–2271 (2015). https://doi.org/10.5802/aif.2987

    MathSciNet  Article  MATH  Google Scholar 

  10. 10.

    Mac Lane, S.: Homology. Springer, Berlin (1963)

    Google Scholar 

  11. 11.

    McCleary, J.: A User’s Guide to Spectral Sequences, 2nd edn. Cambridge University Press, Cambridge (2001)

    Google Scholar 

  12. 12.

    McCrory, C., Parusiński, A.: Virtual Betti numbers of real algebraic varieties. Comptes Rendus Math. Acad. Sci. Paris 336(9), 763–768 (2003)

    MathSciNet  Article  Google Scholar 

  13. 13.

    McCrory, C., Parusiński, A.: The Weight Filtration for Real Algebraic Varieties. Topology of Stratified Spaces. Mathematical Sciences Research Institute Publications, vol. 58, pp. 121–160. Cambridge University Press, Cambridge (2011)

    Google Scholar 

  14. 14.

    Park, D.H., Suh, D.Y.: Semialgebraic \(G\)\(CW\) complex structure of semialgebraic \(G\) spaces. J. Korean Math. Soc. 35(2), 371–386 (1998)

    MathSciNet  MATH  Google Scholar 

  15. 15.

    Priziac, F.: Complexe de poids des variétés algébriques réelles avec action. Math. Z. 277(1), 63–80 (2014). https://doi.org/10.1007/s00209-013-1244-8

    MathSciNet  Article  MATH  Google Scholar 

  16. 16.

    Priziac, F.: Equivariant weight filtration for real algebraic varieties with action. J. Math. Soc. Jpn. 68(4), 1789–1818 (2016). https://doi.org/10.2969/jmsj/06841789

    MathSciNet  Article  MATH  Google Scholar 

  17. 17.

    Totaro, B.: Topology of singular algebraic varieties. In: Proceedings of the International Congress of Mathematicians, Beijing, pp. 533–541 (2002)

  18. 18.

    van Hamel, J.: Algebraic cycles and topology of real algebraic varieties, CWI Tract 129. Stichting Mathematisch Centrum, Centrum voor Wiskunde en Informatica, Amsterdam (1997)

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Fabien Priziac.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Priziac, F. Products of real equivariant weight filtrations. manuscripta math. 164, 151–192 (2021). https://doi.org/10.1007/s00229-020-01178-2

Download citation

Mathematics Subject Classification

  • 14P25
  • 14P10
  • 57S17
  • 57S25
  • 55U25